Skip to main content
Baby Corner logo


Pregnant or crazy!

Reply Post New Topic

  • gordonsmom gordonsmom's Avatar 11-11-04 | 05:06 PM
  • You would think that since I have been pregnant before, I would know if I am. Okay, here is the dilemma.
    I started AF on October 12
    Stopped taking the pill on October 16
    Cervical Biopsy October 20
    BD on October 24
    So, IF, and I mean IF, my body stayed on a normal cycle, AF should have been here November 9. I am also right on schedule, but been on the pill. I am nauseus, dizzy and just all around feel crummy. But I fell like AF will start at any time. I have Stage 3 Endo, so life is pretty painful. I have been hurting something horrible for a week, but no AF. I broke down today and bought a test and tested at lunch. I bought the Early test. Well, negative. The next part of the problem is that I stopped Zoloft cold turkey per dr. orders last week. I searched the net and found out that withdrawals are extremely common after Zoloft. Symptoms include nausea, dizziness, electric feeling in the head - I know sounds weird but I have been seeing "tracers" at times. So this is my question. Is my body trying to get back on track from coming off the pill, or am I pregnant and it didn't show up because I didn't using morning urine.
    Thanks in advance!
  • belle81 belle81's Avatar 11-11-04 | 11:44 PM
  • If you are really stressed out it could delay your ovulation. Also it could take a couple months for your cycle to return to normal after you stop taking bcp. If you bd'd on CD 12 on your first cycle after stopping bcpIs it's unlikely that you're pregnant but I supposed anything is possible. Is it because of your endo that your doc had you quit Zoloft cold turkey? It could very well be withdrawls of the Zoloft that are making you feel so bad. I took another antidepressant (Paxil) for two years and when I missed a dose I felt terrible. When it finally came time for me to quit them my doc prescribed me a lower dose. I took the lower dose for awhile and I felt fine. Then I started cutting the lower dose in half and taking that. When I felt okay, I started taking the half doses every other day. It ended up taking me about two months to wean myself. I felt so much better that way than quitting cold turkey. Could your doc have you do that instead?

    HTH
     
  • :domesticgoddess: :domesticgoddess:'s Avatar 11-12-04 | 03:53 AM
  • Bcps really mess me up and would definitely make me late. That and the effects of coming off of the Zoloft cold turkey is probably what you're feeling. If you feel like you may still be pg, then just get another test and make sure and use FMU. Then you will know for sure!